MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Auxiliary; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ ES Auxiliary; Automated Dispensing Cabinet
Model Number 500001002502
Medical Device Problem Codes Circuit Failure (1089); Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary, the drawer failed.As per part investigation, it was determined that the fluid ingress condition of the part module controller.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 11-dec-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Part analysis: the reported condition of station reported as dead along with a half-height drawer was confirmed by field service engineer (fse) and subsequently confirmed in the dchu testing and inspection process.According to work order #(b)(4), bd fse reported that half-height drawer 2.1 caused the station not to power on.Bd fse replaced the drawers pcba (pyxibus module controller and drawer controller board).The device was then reconfigured and tested.The device operated as intended, exhibiting no further issues.During dchu visual inspection: pn (b)(4) - sn (b)(6): no signs of physical damage, missing components, electrical failure, or any anomalies were found during inspection.Pn (b)(4) - sn (b)(6): no signs of physical damage, missing components, electrical failure, or any anomalies were found during inspection.Pn (b)(4)- sn (b)(6): upon inspection, no physical damage was found.However, the front of the pcba exhibited signs of fluid ingress.During dchu testing: pn (b)(4) - sn (b)(6): evaluation found a shorted diode d501/mosfet q501.Pn (b)(4) - sn (b)(6): the returned pcba was fully tested using a digital multimeter and the hta and operated as intended.Pn (b)(4) - sn (b)(6): as the issue was visually confirmed within external inspection, the pcba was considered faulty.In accordance with the pap, no further testing was performed.The device was in use for treatment purposes as intended per 21 cfr 820.198(d).Root cause: the root cause of the reported failure is attributed to the fluid ingress condition of the part pn (b)(4) which produces a short/miscommunication.Additionally, a short circuit was found affecting diode d501 and mosfet q501 on the pcba dwr cntlr v1.10/v1 pn (b)(4).These combined faults contributed directly to the malfunction reported by the customer.

Brand Name
BD Pyxis¿ MedStation¿ ES Auxiliary
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50942961
Report Number2016493-2026-67473
Device Sequence Number9623897
Product Code BRY
UDI-Device Identifier10885403533235
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002502
Device Catalogue Number324
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown